Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
Sign in to follow this  
Followers 0
Cheezburger Wizard

Effexor Dosage, Norepinephrine, And Increased Energy

1 post in this topic

Posted

Advertisement

Hi, I was on effexor 12 years ago and am considering starting it again. The only AD meds I have tried besides effexor are Lexapro and Celexa, which I tried in the last year. With both I had a slight response at 3 weeks but it didn't improve and I gave up on both at the 6 week point knowing that I could probably do better with something else. With Celexa and Lexapro I did feel a bit better but felt a bit dopey and unmotivated also, even after a month when most of the other undesirable sides had minimised or stopped. With effexor I had a way better mood increase (5-10x better) and also had a huge increase in motivation, and I had this great response on a low 37.5mg dose. It was later increased to 75 but I think 37.5 gave me just as good of a response.

My question relates to the increased energy I got from effexor. I keep hearing that norepinephrine is related to increased energy and improved focus, but I was nowhere near the dose where effexor is supposed to work effectively on norepinephrine. (150-225mg) Also I have heard that prozac is an energizing AD, but as far as I know prozac is just works on serotonin? Do some SSRIs work on Energy/Focus more than others?

Also I have never been diagnosed with ADHD/PI but I had every symptom badly as a child/teen (Never got past grade 9) and they continue to a lesser degree to this day (I am 42yo male). Perhaps because I am ADHD I responded to the norepinephrine effects of effexor at what is though to be too low of a dose?

Effexor did give me the brain zapps when I stopped. It was not unbearable but I would like to find something else that works if I could. Was thinking welbutrin or maybe prozac?

thanks in advace if anyone has any ideas or insights

Share this post


Link to post
Share on other sites
You might also be interested in:

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0